# SDR AALA202503219574

- Difficulty date: February 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 35,083 hours, 15,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144A771259
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SPANWISE PRESSURE FLOOR STIFFENER IN RIGHT MAIN LANDING GEAR WHEEL WELL CEILING AT STA 716 FROM RBL 30 TO RBL 33. REPAIRED PER EA 362882 AND SRM 51-40-02.
